# SDR SWIA202055330

- Difficulty date: November 22, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 41,741 hours, 26,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACKUP, SILL STGR 21L, FS 310.00 TO FS 333.00 CORROSION REQUIRES REPLACEMENT.  C-CHECK RO 1/6/2021.  REMOVED AND REPLACED BACKUP, SILL STGR 21L, FS 310.00 TO FS 333.00, AS REQUIRED IAW CRJ 700 SRM 51-42-06-001-001-A01.  SEE ATTACHED CONTINUATION CARD FOR WORK PERFORMED.  MAJOR REPAIR TASK 51-900-1002-SKY AND FORM M337 ATTACHED.  NO WEIGHT CHANGE.  REF CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
